# SDR S01430038

- Difficulty date: November 30, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28711
- Engine: Pwa PW4056
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: CWC011210
- Condition: Broken
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

B-18203 WINDOW HEAT IL MSG SHOW DUE TO POWER LINE BROKEN AND BURNED.    C/A: 1.  GROUND CHECK FOUND A15 CONTROL SENSOR WIRING BROKEN. 2. WIRING (P/N:CWC01-1210) REPLACED AND CMC BITE TEST PASSED. 3. GROUND CHECK MSG DISAPPEARED. 4. ACCOMPLISHMENT OF EO 744-30-41-0002 WILL PREVENT FUTURE RECURRENCE. 5.744 AMP 30-41-01-4A AT 1A INTERVAL CAN PREVENT THIS OCCURENCE.
